4 found
Order:
  1.  28
    On the existence of universal numberings for finite families of d.c.e. sets.Kuanysh Abeshev - 2014 - Mathematical Logic Quarterly 60 (3):161-167.
    We investigate properties of universal numberings of finite families of d.c.e. sets. We show different cases of finite families of d.c.e. sets for which there is a universal numbering and for which there is not.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  2.  30
    Individual members 2012.Arnfinn Aamodt, Martın Abadi, Areski Nait Abdallah, Yoshihiro Abe, Andreas Abel, Francine F. Abeles, Andrew Aberdein, Kuanysh Abeshev, Nate Ackerman & Juan Pablo Acosta López - 2012 - Bulletin of Symbolic Logic 18 (4).
  3. Individual members 2011.Arnfinn Aamodt, Martın Abadi, Yoshihiro Abe, Andreas Abel, Francine F. Abeles, Andrew Aberdein, Kuanysh Abeshev, Nate Ackerman, Martin Adamcik & Winfred P. Adams - 2011 - Bulletin of Symbolic Logic 17 (4).
  4. Individual members 2010.Martın Abadi, Yoshihiro Abe, Andreas Abel, Francine F. Abeles, Andrew Aberdein, J. David Abernethy, Kuanysh Abeshev, Nate Ackerman, Winfred P. Adams & Miloš Adzic - 2010 - Bulletin of Symbolic Logic 16 (4).